| Model Number |
SC-2366-70 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
01/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: (b)(6).
Event or Problem Description
It was reported that when the patient flexed his head backward, the distal portion of the back/occipital left lead would poke out.Additionally, the patient was experiencing some motor stimulation.The patient underwent a revision procedure wherein the leads were pulled back.The patient was doing well.The leads remain implanted in the patient and in use.